# SDR UPS06847125

- Difficulty date: May 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 10824101
- Part serial: 090L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W TRAP FITTING CRACKED ALONG STA 902 FWD SIDE AT TOP VERTICAL BOLT THRU L24L.  REMOVED AND REPLACED LEFT WHEEL WELL TRAP FITTING IAW SRM 51-1-20D, SRM 51-3-2, AND DC-8 AMM 51-03-01-0.
